Alert archive / Georgia / Freeze Warnings in 2007
Freeze Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this freeze warning at Mar 5, 2007, 3:46 PM EST for Jenkins County, Screven County, Georgia; Allendale County, South Carolina. It took effect at Mar 6, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 3:46 PM EST (20:46 UTC)
- In effect from
- Mar 6, 2007, 3:00 AM EST
- Expired
- Mar 6, 2007, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Jenkins County, GA, Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 052046 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 346 PM EST MON MAR 5 2007 GAZ087-088-SCZ040-060400- /O.UPG.KCHS.FZ.A.0002.070306T0800Z-070306T1400Z/ /O.NEW.KCHS.FZ.W.0002.070306T0800Z-070306T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 346 PM EST MON MAR 5 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS...WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK TONIGHT ACROSS MUCH OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A FREEZE WARNING HAS BEEN ISSUED FOR THE AREA. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH PLASTIC TO PROTECT THEM FROM THE COLD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ042>045-047>051-060400- /O.EXA.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/ HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT... HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 346 PM EST MON MAR 5 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT ACROSS SOUTHERN SOUTH CAROLINA. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT BY TUESDAY MORNING. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ GAZ099>101-114>116-118-137-138-140-060400- /O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND 346 PM EST MON MAR 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S AFTER MIDNIGHT ACROSS SOUTHEAST GEORGIA. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT BY TUESDAY MORNING. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ JRJ
3 follow-up statements
000 WWUS72 KCHS 060217 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 917 PM EST MON MAR 5 2007 GAZ087-088-SCZ040-060930- /O.CON.KCHS.FZ.W.0002.070306T0800Z-070306T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 917 PM EST MON MAR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK TONIGHT ACROSS MUCH OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A FREEZE WARNING REMAINS IN EFFECT FOR THE AREA. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH PLASTIC TO PROTECT THEM FROM THE COLD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ GAZ099>101-114>116-118-137-138-140-060930- /O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND 917 PM EST MON MAR 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. OVERNIGHT...THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS SOUTHEAST GEORGIA. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT OVERNIGHT INTO EARLY TUESDAY MORNING. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ042>045-047>051-060930- /O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/ HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT... HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER 917 PM EST MON MAR 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. OVERNIGHT...THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS SOUTHEAST SOUTH CAROLINA. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT OVERNIGHT INTO EARLY TUESDAY MORNING. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$
000 WWUS72 KCHS 060924 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 424 AM EST TUE MAR 6 2007 GAZ087-088-SCZ040-061415- /O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/ /O.CON.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 424 AM EST TUE MAR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK EARLY THIS MORNING ACROSS MUCH OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A FREEZE WARNING REMAINS IN EFFECT FOR THE AREA. THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH PLASTIC TO PROTECT THEM FROM THE COLD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE VEGETATION. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ042>045-047-061415- /O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/ /O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND 424 AM EST TUE MAR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS INLAND SECTIONS OF SOUTHEAST SOUTH CAROLINA EARLY THIS MORNING. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT. THUS...A FROST ADVISORY REMAINS IN EFFECT. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S LATE TONIGHT. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST EARLY THIS MORNING AND AGAIN LATE TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ GAZ099>101-114>116-118-137-138-140-061400- /O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND 424 AM EST TUE MAR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS SOUTHEAST GEORGIA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED FROST DEVELOPMENT. THUS...A FROST ADVISORY REMAINS IN EFFECT. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST EARLY THIS MORNING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ048>051-061400- /O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 424 AM EST TUE MAR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING AWAY FROM THE COAST... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND TEMPERATURES TO DROP INTO THE MID 30S ACROSS SOUTHEAST SOUTH CAROLINA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED FROST DEVELOPMENT. A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST EARLY THIS MORNING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ RJB
000 WWUS72 KCHS 061336 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 836 AM EST TUE MAR 6 2007 GAZ087-088-SCZ040-061500- /O.EXP.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/ /O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 836 AM EST TUE MAR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. TEMPERATURES WILL HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA BY 9 AM THIS MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT ACROSS JENKINS...SCREVEN AND ALLENDALE COUNTIES. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ SCZ042>045-047-061500- /O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ /O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/ HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE... SUMMERVILLE...MONCKS CORNER...RIDGELAND 836 AM EST TUE MAR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. FROST FORMATION IS NOT EXPECTED AFTER 9 AM THIS MORNING. TONIGHT...TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. $$ GAZ099>101-114>116-118-137-138-140-061445- /O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND 836 AM EST TUE MAR 6 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... FROST FORMATION IS NOT EXPECTED AFTER 9 AM. $$ SCZ048>051-061445- /O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 836 AM EST TUE MAR 6 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... FROST FORMATION IS NOT EXPECTED AFTER 9 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 5, 3:07 PM EST, 39 minutes earlier.
Area forecast discussion, Mar 5, 3:07 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EST MON MAR 5 2007
.SHORT TERM /TONIGHT THROUGH TUE NIGHT/...CURRENTLY AT THE
SURFACE...A LARGE RIDGE OF HIGH PRESSURE IS IN CONTROL OF THE
WEATHER ACROSS THE SOUTH-CENTRAL AND SOUTHEAST U.S. THIS HAS
RESULTED IN CLEAR SKIES ACROSS THE FORECAST AREA AS EVIDENT IN VIS
SAT IMAGERY. MAIN SHORT TERM CONCERN FOR TONIGHT REVOLVES AROUND
FROST/FREEZE POTENTIAL.
TONIGHT...HIGH PRESSURE WILL REMAIN IN FIRM CONTROL OF THE AREAS
WEATHER...RESULTING IN CLEAR SKIES. SFC GEOSTROPHIC WINDS REMAIN
AROUND 15 KT THROUGH THE DURATION OF THE NIGHT...SO COMPLETE
DECOUPLING OF THE WINDS WILL BE DIFFICULT. DESPITE SOME WIND
EXPECTED THROUGH THE NIGHT...WITH A DRY AIRMASS IN PLACE...SHOULD
SEE TEMPS FALL INTO THE 30S IN MOST LOCALES AWAY FROM THE
IMMEDIATE COAST. WILL ISSUE A FROST ADVISORY FOR ALL INTERIOR SC/GA
COUNTIES AS WELL AS THE SC COASTAL COUNTIES. THE EXCEPTION WILL BE
FOR ALLENDALE...SCREVEN...JENKINS WHERE TEMPERATURES ARE EXPECTED TO
BRIEFLY DIP BELOW THE FREEZING MARK...SO WILL ISSUE A FREEZE WARNING
HERE.
TUE AND TUE NIGHT...HIGH PRESSURE WILL BUILD SOUTHEASTWARD FROM THE
GREAT LAKES REGION TUE MORNING...TO OFF THE SE COAST BY WED
MORNING...RESULTING IN MOSTLY CLEAR CONDITIONS THROUGH THE PERIOD.
MAX TEMPERATURES ARE EXPECTED TO TOP OUT IN THE MID TO UPPER
60S...WITH LOWS IN THE MID 30S TO LOWER 40S. WILL INCLUDE MENTION OF
POTENTIAL FROST IN THE HWO...AS FAR INTERIOR SC/GA ZONES MAY NEED A
FROST ADVISORY OVERNIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...CONSIDERABLE DOWNSLOPE FLOW
ON WED WILL KEEP TEMPS WARM WITH LITTLE CLOUD COVER AND LOW
HUMIDITY. UPPER RIDGING TO THE W THU INTO FRI WILL PUSH THE SFC
RIDGE INTO THE MID-ATLC REGION...SETTING UP A WEDGE ACROSS THE AREA
THU INTO SAT. COASTAL TROUGHING WILL INDUCE NE FLOW ACROSS THE NRN
TWO-THIRDS OF THE AREA WITH INCREASED CLOUDS AND CHANCES FOR RAIN
SHOWERS. INCREASED POPS FROM FRI THROUGH SUN TO SCHC-CHC...HIGHEST
FAR NE. WEAK COLD FRONT LOOKS TO CROSS THE AREA DURING THE DAY SUN
WITH HIGH PRES BUILDING BEHIND...KEEPING TEMPS NEAR NORMAL.
&&
.MARINE...HIGH PRESSURE WILL REMAIN IN FIRM CONTROL OF THE WATERS
TONIGHT THROUGH TUE NIGHT...WITH WINDS/SEAS REMAINING BELOW HEADLINE
THRESHOLDS.
PRIMARY MARINE EVENT DURING THE WED THROUGH MON TIME FRAME IS A
PROLONGED NE FLOW EVENT INDUCED BY A WEDGE OF HIGH PRESSURE. RAMPED
UP WINDS THROUGH THE PERIOD BUT GENERALLY KEPT THEM BELOW SCA
CRITERIA. FIRST ISSUE WILL LIKELY BE SEAS...AS CURRENT FCST SHOWS 6
FOOTERS IN OUTER GA WATERS BY THU AFTERNOON. BY FRI NIGHT OR
SAT...WE MAY NEED SCA/S FOR ALL NON-HARBOR ZONES...AT LEAST FOR
SEAS.
&&
.AVIATION /20Z-18Z/...VFR CONDITIONS THROUGH THE FORECAST PERIOD.
HAVE INCLUDED MARGINAL LLWS AT BOTH TERMINALS FROM 04Z TO 14Z AS
WINDS 1 KFT AGL INCREASE INTO THE 25 TO 30 KT RANGE IN RESPONSE TO
WEAK SFC TROUGH PUSHING THROUGH THE REGION.
&&
&&
.FIRE WEATHER...CRITICAL RH LOOKS TO BE A CONTINUED FIRE WX ISSUE
FOR TUE AND WED AS VERY DRY AIR MIXES DOWN DURING THE DAY. SLIGHTLY
STRONGER SFC WINDS OF 10-15 MPH EXPECTED ON WED...WHICH WILL FALL
BELOW RED FLAG CRITERIA BUT NONETHELESS CREATE DANGEROUS FIRE WX
CONDITIONS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 1 AM TO 9 AM EST TUESDAY FOR GAZ099>101-
114>116-118-137-138-140.
FREEZE WARNING FROM 3 AM TO 9 AM EST TUESDAY FOR GAZ087-088.
SC...FROST ADVISORY FROM 1 AM TO 9 AM EST TUESDAY FOR SCZ042>045-
047>051.
FREEZE WARNING FROM 3 AM TO 9 AM EST TUESDAY FOR SCZ040.
MARINE...NONE.
&&
JRJ/JRLHazardous weather outlook, Mar 5, 3:23 PM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 323 PM EST MON MAR 5 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-061100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 323 PM EST MON MAR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .FROST/FREEZE...A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR DETAILS. .FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES WILL CONTINUE THROUGH EARLY THIS EVENING. REFER TO CURRENT WEATHER OBSERVATIONS FOR ADDITIONAL INFORMATION. .RIVER FLOODING...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LOWER SANTEE RIVER AT JAMESTOWN. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .FROST/FREEZE...A FREEZE WARNING IS IN EFFECT EARLY TUESDAY MORNING FOR ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR DETAILS. COLD TEMPERATURES ARE AGAIN EXPECTED TUESDAY NIGHT AND A FROST ADVISORY MAY EVENTUALLY BE NEEDED FOR FAR INLAND GEORGIA AND SOUTH CAROLINA. .FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES ARE EXPECTED TUESDAY AND WEDNESDAY. REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL INFORMATION. .RIVER FLOODING...MODERATE FLOODING WILL CONTINUE ALONG THE LOWER SANTEE RIVER NEAR JAMESTOWN THROUGH THE WEEK. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. ADDITIONAL RIVERS ACROSS SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA MAY APPROACH OR EXCEED FLOOD STAGE LATER THIS WEEK. REFER TO THE DAILY RIVER AND LAKE SUMMARY FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. JRL
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:59 AM EST | Frost Advisory | CHS | Bulloch, Candler, Effingham, Evans, Long, Tattnall | 29 hr |
Nearby
Freeze Warnings in Georgia, 2007Freeze Warnings in South Carolina, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.